# SDR DALA2023041302942

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,904 hours, 9,889 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CRACK SUPPORT WEB BELLY FAIRING LOCATED FR53.2 LOWER RH SIDE AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLETED WITH ER/A 607395-14. PERFORMED REPAIRINSTRUCCION AT FUSELAGE/WING/BODY BELLY FAIRING/LATERAL FRAME 53.2 RH. RII INSPECTION COMPLETE. (2716773)
